Alert archive / North Carolina / River Flood Warnings in 2017

River Flood Warning 8, NWS Raleigh, NC

April 24, 2017Anson County, Stanly County, North Carolina

NWS Raleigh, NC issued this river flood warning at Apr 24, 2017, 10:37 AM EDT for Anson County, Stanly County, North Carolina. It took effect at Apr 24, 2017, 9:36 PM EDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Apr 24, 2017, 10:37 AM EDT (14:37 UTC)
In effect from
Apr 24, 2017, 9:36 PM EDT
Expired
Apr 26, 2017, 2:51 AM EDT
In force
29 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Anson County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 19.10 ft at Apr 25, 2017, 7:00 AM EDT.

actionminormoderate010203004/2404/2504/2604/27
Action stage
16 ft
Minor stage
20 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

441 
WGUS42 KRAH 241437
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
1037 AM EDT Mon Apr 24 2017

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC007-167-250237-
/O.NEW.KRAH.FL.W.0008.170425T0136Z-170426T0651Z/
/NRWN7.1.ER.170425T0136Z.170425T1200Z.170425T1851Z.NO/
1037 AM EDT Mon Apr 24 2017

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Rocky River Near Norwood.
* from this evening to late Tuesday night, or until the warning is 
  cancelled.
* At 10:00 AM Monday the stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  tonight and continue to rise to near 24.0 feet by tomorrow 
  morning. The river will fall below flood stage by tomorrow early 
  afternoon.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Tue   Wed   Thu   Fri   Sat

Rocky River
 Norwood          20   4.3 Mon 10 AM  24.0   7.4   4.0   3.0   2.6


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

KDS
2 follow-up statements
043 
WGUS82 KRAH 250256
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT Mon Apr 24 2017





...The Flood Warning continues for the following rivers in North 
Carolina...

  Deep River At Moncure affecting Chatham and Lee Counties

  Haw River At Haw River affecting Alamance County

  Haw River Near Bynum affecting Chatham County

  Little River At Manchester affecting Cumberland County

  Rocky River Near Norwood affecting Anson and Stanly Counties

  Tar River At Louisburg affecting Franklin County

  Tar River At Tarboro affecting Edgecombe County

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-251456-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-170426T2212Z/
/YADN7.2.ER.170424T1810Z.170426T0000Z.170426T1012Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Yadkin River At Yadkin College.
* At 10:00 PM Monday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by 
  tomorrow evening. The river will fall below flood stage Wednesday 
  morning.
* Impact...At 26.0 feet, Several homes along the river begin to flood.
* Impact...At 25.0 feet, Flooding closes Sowers Road near Linwood and 
  Hollywood Drive at Grub Ferry road. A campground on Hannah Ferry 
  Road is flooded. Flooding also threatens the pumping station at 
  Davidson, Incorporated.
* Impact...At 23.0 feet, The upper campsites at the Thousand Trails 
  Preserve off US64 begin to flood.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Yadkin River
  Yadkin Col  18  20.4 Mon 10 PM    23.4  16.3   8.0   7.4   6.7


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$

NCC037-105-251456-
/O.EXT.KRAH.FL.W.0001.170425T1552Z-170427T2100Z/
/MONN7.1.ER.170425T1552Z.170426T0600Z.170427T0900Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Deep River At Moncure.
* from Tuesday morning to Thursday afternoon, or until the warning is
  cancelled.
* At  9:45 PM Monday the stage was 3.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 9.9 feet by early Wednesday 
  morning. The river will fall below flood stage by Thursday morning.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
  of the gage site along North Plank Road just south of highway 421 
  in Lee county, and on R Jordan Road north of highway 421 in Chatham
  county. At the gage site, flooding reaches the base of the river 
  gage housing, but is confined to woods and pasture immediately 
  adjacent to the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Cape Fear
  Moncure      9   3.6 Mon 10 PM     7.9   9.6   8.8   6.0   4.5


&&

LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
          3554 7939                   

$$

NCC001-251455-
/O.EXT.KRAH.FL.W.0002.000000T0000Z-170426T1650Z/
/HAWN7.1.ER.170425T0721Z.170425T1800Z.170426T0450Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Haw River At Haw River.
* At 10:30 PM Monday the stage was 14.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow 
  and continue to rise to near 21.1 feet by tomorrow afternoon.The river will fall below flood stage by early Wednesday morning.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the 
  base of the water treatment plant building.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Haw River
  Haw River   18  14.9 Mon 10 PM    20.4  15.1   9.6   7.1   5.5


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

NCC037-251455-
/O.EXT.KRAH.FL.W.0003.170425T0451Z-170427T1048Z/
/BYNN7.1.ER.170425T0451Z.170426T0000Z.170426T2248Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Haw River Near Bynum.
* until Thursday morning, or until the warning is cancelled.
* At 10:30 PM Monday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by after midnight 
  tomorrow and continue to rise to near 14.4 feet by tomorrow 
  evening. The river will fall below flood stage by Wednesday evening.
* Impact...At 15.0 feet, The river widens up to 800 feet across, but 
  flooding remains confined to extensive stretches of woods and 
  pastureland along the river.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Haw River
  Bynum       11  10.6 Mon 10 PM    12.7  13.1   9.2   7.2   6.2


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

NCC051-251455-
/O.EXT.KRAH.FL.W.0004.170425T1251Z-170428T0508Z/
/MANN7.1.ER.170425T1251Z.170426T0600Z.170427T1708Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Little River At Manchester.
* from Tuesday morning to late Thursday night, or until the warning 
  is cancelled.
* At 10:30 PM Monday the stage was 14.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow 
  morning and continue to rise to near 20.3 feet by early Wednesday 
  morning. The river will fall below flood stage by Thursday early 
  afternoon.
* Impact...At 18.0 feet, Flood stage. Minor flood problems begin in 
  Fort Bragg near the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Lower Little River
  Manchester  18  14.2 Mon 10 PM    17.8  20.2  18.6  15.7  13.7


&&

LAT...LON 3524 7890 3522 7889 3517 7898 3516 7910
          3519 7910 3521 7898         

$$

NCC007-167-251455-
/O.EXT.KRAH.FL.W.0008.000000T0000Z-170426T0352Z/
/NRWN7.1.ER.170425T0900Z.170425T1200Z.170425T1552Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Rocky River Near Norwood.
* At 10:45 PM Monday the stage was 17.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow 
  and continue to rise to near 21.1 feet by tomorrow morning. The 
  river will fall below flood stage by tomorrow late morning.
* Impact...At 20.0 feet, Minor flood stage. There is significant 
  overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and 
  inaccessible.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Rocky River
  Norwood     20  17.2 Mon 11 PM    21.1  13.3   4.7   4.3   4.0


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

NCC069-251455-
/O.EXT.KRAH.FL.W.0005.170426T1548Z-170427T0809Z/
/LOUN7.1.ER.170426T1548Z.170426T1800Z.170426T2009Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Tar River At Louisburg.
* from Wednesday morning to late Wednesday night, or until the 
  warning is cancelled.
* At  9:46 PM Monday the stage was 7.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet, Moderate flood stage. Flooding begins in 
  Pruitt and Shannon Villages on the east side of town.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main 
  Street. River Bend Park is flooded and storm drains are inundated 
  along the river.
* Impact...At 18.0 feet, Bankfull in the vicinity of Main Street. 
  Minor flooding begins in River Bend Park 0.1 miles upstream of Main
  Street.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Tar River
  Louisburg   20   7.8 Mon 10 PM    11.1  19.6  17.3  11.3   8.5


&&

LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
          3606 7830 3613 7838         

$$

NCC065-251455-
/O.EXT.KRAH.FL.W.0006.170428T0000Z-000000T0000Z/
/TARN7.1.ER.170428T0000Z.170429T1800Z.000000T0000Z.NO/
1056 PM EDT Mon Apr 24 2017

The Flood Warning continues for
  the Tar River At Tarboro.
* from Thursday evening until further notice, or until the warning is
  cancelled.
* At 10:15 PM Monday the stage was 4.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Thursday 
  evening and continue to rise to near 22.5 feet by Saturday early 
  afternoon. Additional rises are possible thereafter.
* Impact...At 24.0 feet, Moderate flooding begins in Tarboro. River 
  Road is underwater and flooding begins on east Wilson and St David 
  Streets.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
  River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Tar River
  Tarboro     19   4.0 Mon 10 PM     5.6  12.6  17.4  20.6  22.4


&&

LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
          3590 7756 3593 7761         

$$
263 
WGUS82 KRAH 251417
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1017 AM EDT Tue Apr 25 2017

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC007-167-251447-
/O.CAN.KRAH.FL.W.0008.000000T0000Z-170426T0352Z/
/NRWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM EDT Tue Apr 25 2017

The Flood Warning is cancelled for
  the Rocky River Near Norwood.
* At 10:00 AM Tuesday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.1 feet and
  will remain below flood stage.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Rocky River
 Norwood          20  18.9 Tue 10 AM   6.5   3.6   2.8   2.5   2.3


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 24, 9:10 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 24, 9:10 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
910 AM EDT Mon Apr 24 2017

.SYNOPSIS...
A strong and deep low pressure system will slowly cross the region
through Tuesday, producing wet and unsettled weather. Behind this
low, a ridge of high pressure will extend into the region for mid to
late week.

&&

.NEAR TERM /Today and Tonight/...
As of 910 AM Monday...

Forecast of steady moderate to heavy rain covering central NC
remains valid. Deep mid-upper low pressure wobbling into west
central GA with a negative tilt will continue to draw deep moisture
into the Carolinas, with PW values expected to near 1.5", which
would place values near record highs, according to PW climatology.
Low level moisture transport and convergence are expected to remain
focused over our area, from Laurinburg, Lumberton and Fayetteville
up through SW portions of the Triangle region in particular, and
this is where the primary bands of significant rainfall should line
up. The surge of moisture and precip intensity should increase
through the day as 850 mb onshore-directed flow strengthens to 35 to
45 kts, pumping greater amounts of Atlantic moisture into the area,
north of a shortwave riding from the Bahamas northward off the SE
coast through the day. Have raised storm total rainfall to near 5
inches in the SE (Laurinburg/Raeford/Fayetteville) to 3-4 inches in
the Triad, 2-3 inches in the Triangle, and near 2 inches in the far
NE. Street flooding remains likely, along with rapid creek rises
especially in the Triangle to the south and west. No changes to the
flood watch at this time. It will remain chilly today with
widespread rain and thick clouds, with highs from the lower 50s NW
to the mid-upper 60s in the far eastern Coastal Plain. -GIH

Earlier discussion from 345 AM... Overview: An upper level low
centered over northern AL at 06Z will track SE/ESE to the Southeast
coast this afternoon and evening. An attendant surface low will
track eastward to the GA/SC coast this evening, then lift slowly
northeast along the North Carolina coast late tonight.

Precipitation: With the upper level low /attendant surface low/
expected to track E/SE across GA/SC and an established CAD wedge in
place over central NC, the narrow warm sector in southern GA/SC is
expected to shift N/E through eastern SC to coastal NC this aft/eve.
As such, convection should remain elevated in nature over central
NC. A N-S oriented band of elevated convection over western NC will
shift eastward into central NC today and assume a NW-SE orientation
this afternoon as the upper level low progresses SE from northern AL
to eastern GA and low-level flow strengthens/backs to the Southeast
off the Atlantic. In close vicinity to the warm front (southern
Cumberland and Sampson counties), a narrow window for sfc-based
convection (and an attendant severe weather potential) cannot be
ruled out this afternoon. Otherwise, any threat for severe weather
should remain along/east of Hwy 17 near the Carolina coast. The
primary band of elevated convection will assume a W-E orientation
tonight as the upper low passes to the south and low-level flow over
central/eastern NC backs to an easterly direction. The heaviest rain
will fall where the band of elevated convection pivots as it
transitions from a N-S orientation to a W-E orientation this
afternoon into tonight.

Temperatures: With regard to temperatures, a pronounced CAD wedge is
expected to remain in place across the N/NW Piedmont through
tonight, with little variation in temperature (upper 40s to lower
50s). From the Triangle south and east, the modified CAD wedge
should vary little through the day (except perhaps in the far SE
Coastal Plain for a few hours this afternoon), though temperatures
will likely rise from east to west overnight as surface winds
strengthen from the east and advect a higher theta-e airmass inland
from the coast. -Vincent

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 330 AM Monday...

The vertically stacked/mature low pressure system will track slowly
north across eastern NC Tuesday and Tuesday night and then off the
Delmarva coast on Wednesday.

With the mid-level dry slot encompassing the area Tuesday morning,
there could be a lull/minimum in precip/pops across central NC to
start the day. However, diurnal heating and resultant weak
destabilization(at least across the eastern and possibly central
zones) as the wrap-around moisture band pivots NE through the area,
is expected to lead to convective re-development Tuesday afternoon
and evening. The threat for severe storms will be muted by the lack
of greater instability but given the presence of an occluded front
draped somewhere across eastern/east-central NC, cannot rule out an
isolated severe threat. Additionally, with the potential for slow-
moving/training convection with the wrap-around band, isolated
flooding, especially in low-lying or poor drainage areas will be
possible.

Highs Tuesday afternoon will be challenging, complicated by multiple
boundaries draped across the area. Expect one sharp temperature
gradient invof of where the aforementioned occluded front sets up
across eastern NC, with another tight temp gradient along the
lingering CAD airmass across the western Piedmont. Highs ranging
from upper 50s NW to mid/upper 70s east.

Rain chances will slowly taper off from SW to NE Tuesday night,
finally coming to an end across the NE zones early Wednesday morning
as the mature cyclone lifts away from the area. Lows Tuesday night
in the mid to upper 50s Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 330 AM EDT Monday...

In the wake of the low lifting up the Mid-Atlantic coast, low-level
swly flow and short wave ridging aloft will mark the return of
sunshine and warming temperatures. Highs in the upper 70s to lower
80s Wednesday, warming into the lower and mid 80s by Thursday.

On the southern periphery of dampening short wave energy lifting
through the MS and Ohio Valleys NE into the Great Lakes, we could
see isolated/slight chance of showers and storms Thursday night and
Friday. Otherwise, it will remain mostly dry with the main weather
headlines being the hot temperatures associated with the dominate
subtropical ridge building across the SE US.
Highs Saturday and Sunday in the upper 80s to lower 90s.

&&

.AVIATION /12Z Monday through Friday/...
As of 700 AM Monday...

24-hr TAF Period: Adverse aviation conditions in the form of
IFR/LIFR ceilings and rain are expected through the TAF period as a
potent upper level low and attendant surface low track southeast
from the Deep South to the Southeast coast. Elevated showers and
thunderstorms /heavy rainfall/ are expected at all terminals this
morning through the afternoon/evening. Northeast winds initially at
5-10 kt will increase to 10-15 knots with gusts to ~20 knots after
sunrise. The FAY terminal could see light/variable or southeast
winds along with improved ceilings (MVFR or possibly VFR) for
several hours this afternoon, depending on the precise track of the
aforementioned surface low as it progresses toward the Southeast
coast.

Looking Ahead: Adverse conditions are likely to persist in
association with a lingering CAD wedge over the area Tue/Tue night.
Ceilings are gradually expected to lift/scatter out to VFR during
the day Wednesday as the upper level low lifts northeast along the
Mid-Atlantic coast. -Vincent

&&

.HYDROLOGY...
As of 330 AM Monday...

...Flood Watch remains in effect through 12Z Tuesday...

Widespread heavy rain is expected to develop over central NC today
into tonight. Storm total rainfall amounts of 3-5" are expected,
with locally heavier amounts possible where the primary band of
elevated convection pivots /persists the longest/. Flooding of local
creeks and streams can be expected. Main stem rivers will experience
significant rises in water levels this afternoon into tonight,
particularly the Yadkin, Haw, Neuse, Tar, Roanoke, and Cape Fear.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for NCZ007>011-021>028-038>043-
073>078-083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield/Vincent
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...Vincent
HYDROLOGY...Vincent/RAH
Hazardous weather outlook, Apr 24, 4:46 AM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
446 AM EDT Mon Apr 24 2017

NCZ007>011-021>028-038>043-073>078-083>086-250900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-
446 AM EDT Mon Apr 24 2017

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...800 AM EDT Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ088-089-250900-
Cumberland-Sampson-
446 AM EDT Mon Apr 24 2017

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Although the best potential for severe weather is expected to remain
south and east of central North Carolina today, an isolated severe
thunderstorm cannot be ruled out in vicinity of a warm front
approaching southern portions of Cumberland and Sampson counties
this afternoon.

.DAYS TWO THROUGH SEVEN...800 AM EDT Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Vincent

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:38 AM EDTRiver Flood WarningRAHDavidson, Davie65 hr
Apr 24, 7:52 AM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke3 hr
Apr 24, 9:56 AM EDTAreal Flood AdvisoryRAHChatham, Durham, Lee, Orange, Wake3 hr
Apr 24, 12:09 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Richmond, Scotland, Stanly3 hr
Apr 24, 12:34 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth3 hr
Apr 24, 3:33 PM EDTAreal Flood AdvisoryRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 17 more4 hr
Apr 24, 6:19 PM EDTAreal Flood WarningRAHDurham, Johnston, Sampson, Wake, Wayne17 hr
Apr 24, 7:19 PM EDTAreal Flood WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more6 hr
Apr 24, 7:54 PM EDTAreal Flood AdvisoryRAHAnson, Cumberland, Hoke, Montgomery, Moore, Richmond and 3 more6 hr

Nearby

River Flood Warnings in North Carolina, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.